# SDR SCNA97331

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FLOORBEAM UPPER FLANGE WAS FOUND CORRODED AT STATION 1050, RBL 42 TO 59.  CUT OUT DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR ANGLES PER B727 SRM 51-30-2 AND 53-10-8.
